EconPapers    
Economics at your fingertips  
 

Evolution of interfaces for the nonlinear double degenerate parabolic equation of turbulent filtration with absorption

Ugur G. Abdulla, Jian Du, Adam Prinkey, Chloe Ondracek and Suneil Parimoo

Mathematics and Computers in Simulation (MATCOM), 2018, vol. 153, issue C, 59-82

Abstract: We prove the short-time asymptotic formula for the interfaces and local solutions near the interfaces for the nonlinear double degenerate reaction–diffusion equation of turbulent filtration with strong absorption ut=(|(um)x|p−1(um)x)x−buβ,mp>1,β>0.Full classification is pursued in terms of the nonlinearity parameters m,p,β and asymptotics of the initial function near its support. Numerical analysis using a weighted essentially nonoscillatory (WENO) scheme with interface capturing is implemented, and comparison of numerical and analytical results is presented.

Keywords: Nonlinear degenerate parabolic PDE; Reaction–diffusion equation; Interface; Nonlinear scaling laws; Super- and subsolutions (search for similar items in EconPapers)
Date: 2018
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475418301411
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:153:y:2018:i:c:p:59-82

DOI: 10.1016/j.matcom.2018.05.017

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:153:y:2018:i:c:p:59-82